UTokyo Repository 東京大学
 

UTokyo Repository >
121 数理科学研究科 >
Journal of Mathematical Sciences, the University of Tokyo >

このページ(論文)をリンクする場合は次のURLを使用してください: http://hdl.handle.net/2261/1327

タイトル: Lifts of Analytic Discs from $X$ to $T^*X$
著者: Baracco, Luca
発行日: 1998年
出版者: Graduate School of Mathematical Sciences, The University of Tokyo
掲載誌情報: Journal of Mathematical Sciences, The University of Tokyo. Vol. 5 (1998), No. 4, Page 713-725
抄録: We state a general criterion for existence of analytic discs attached to conormal bundles of CR manifolds. In particular let $S$ be a CR (non--generic) submanifold of $X=\C^n$ and $E^*$ a CR subbundle of the complex conormal bundle $T^*_SX\cap\im T^*_SX$ such that $E^*+\sqrt{-1}E^*=T^*_SX\cap\sqrt{-1}T^*_SX$ (where sum and multiplication by $\sqrt{-1}$ are understood in the sense of the fibers). We then show that for any small disc $A$ attached to $S$ through $z_o$ , and for any point $p_o\in (E^*)_{z_o}$, there is an analytic lift $A^*$ attached to $E^*$ through $p_o$. In particular we regain the theorem by Trepreau and Tumanov \cite{T 3} on existence of lifts for discs attached to non--minimal manifolds. Our criterion also applies to discs attached to manifolds with a constant number of negative Levi--eigenvalues. We finally state the uniqueness of small discs attached to (non--necessarily CR) manifolds $M$ through a given point $z_o$ and with prescribed components in $T^\C_{z_o}M$. This is a slight, but perhaps interesting, generalization of the classical result (often used all through this paper), on uniqueness of lifts of small discs attached to generic manifolds.
URI: http://hdl.handle.net/2261/1327
ISSN: 13405705
出現カテゴリ:Journal of Mathematical Sciences, the University of Tokyo
Journal of Mathematical Sciences, the University of Tokyo

この論文のファイル:

ファイル 記述 サイズフォーマット
jms050404.pdf143.52 kBAdobe PDF見る/開く

本リポジトリに保管されているアイテムはすべて著作権により保護されています。

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - ご意見をお寄せください